Some extended operations of grey sets.

De Montfort University Open Research Archive

Show simple item record

dc.contributor.author Yang, Yingjie en
dc.contributor.author John, Robert, 1955- en
dc.contributor.author Liu, S. en
dc.date.accessioned 2012-10-16T15:57:37Z
dc.date.available 2012-10-16T15:57:37Z
dc.date.issued 2012
dc.identifier.citation Yang, Y., John, R. and Liu, S. (2012) Some extended operations of grey sets. Kybernetes, 41 (7), pp. 860-873 en
dc.identifier.issn 0368-492X
dc.identifier.uri http://hdl.handle.net/2086/7579
dc.language.iso en en
dc.publisher Emerald en
dc.title Some extended operations of grey sets. en
dc.type Article en
dc.identifier.doi http://dx.doi.org/10.1108/03684921211257711
dc.researchgroup DIGITS en
dc.peerreviewed Yes en


Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record